# SDR 9809119856

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CABIN CEILING EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 16 THROUGH 20.  MAINTENANCE REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
